1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2020 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Type 1 Forgot to take my lantus!!

Discussion in 'Ask A Question' started by Saeeda, Jan 7, 2019.

  1. Saeeda

    Saeeda Type 1 · Well-Known Member

    Messages:
    112
    Likes Received:
    13
    Trophy Points:
    78
    Lady night somehow I was so silly I forgot to take my lantus injection. I only realised when I tested in the morning and my numbers were so high! What should I do? And does missing a dose make you feel drowsy?
     
    • Hug Hug x 2
  2. Knikki

    Knikki · Guest

    If it was me I would just inject my Lantus then monitor and apply correction doses to get me back down to normal numbers, but that is just me.

    But yes if you are running high numbers then you may well feel drowsy.

    Hope you sort soon.
     
    • Agree Agree x 1
  3. Saeeda

    Saeeda Type 1 · Well-Known Member

    Messages:
    112
    Likes Received:
    13
    Trophy Points:
    78
    Hi Knikki I think I'm a little scared to take my lantus now. After writing my post I've been thinking and I've decided il take it tonight my normal time. Ur right that everyone is different. And you said that may be making me feel drowsy - phew that made me feel better!
     
  4. Deleted Account

    Deleted Account · Guest

    You are not the first to do this and will not be the last.

    If it was me and I realised during the day, I would leave the Lantus until the usual time.
    Until then, I would test and correct at least every two hours (but be aware of bolus stacking when you calculate your correction dose).

    It is likely your high BG will make you feel drowsy so if you can correct, you may start feeling a little more alert ... and less likely to forget your Lantus tonight.
     
    • Agree Agree x 1
  5. porl69

    porl69 Type 1 · Well-Known Member

    Messages:
    3,652
    Likes Received:
    4,081
    Trophy Points:
    198
    As has been said already, your not the 1st and defo wont be the last.....
    If it was me and I found out around lunchtime I would probably wait until my usual time BUT you need to be testing a lot and doing a lot of corrections I would have thought. Good luck
     
    • Agree Agree x 1
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook